Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 107, NWS Cleveland, OH

June 27, 2013Crawford County, Marion County, Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 27, 2013, 8:31 PM EDT for Crawford County, Marion County, Morrow County, Ohio. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 8:31 PM EDT (00:31 UTC)
Expired
Jun 27, 2013, 9:30 PM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Crawford County, OH, Marion County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 122 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 9:00 PM EDTTSTM WND DMGMount Gilead, OHTREES AND POWERLINES DOWN ON STATE ROUTE 95 IN MT. GILEAD
Jun 27, 9:10 PM EDTTSTM WND DMGChesterville, OHTREES DOWN ON TOWNSHIP ROAD 182 IN CHESTERVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1578 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1578 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WUUS51 KCLE 280031
SVRCLE
OHC033-101-117-280130-
/O.NEW.KCLE.SV.W.0107.130628T0031Z-130628T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAWFORD COUNTY IN NORTH CENTRAL OHIO
  NORTHEASTERN MARION COUNTY IN NORTH CENTRAL OHIO
  MORROW COUNTY IN NORTH CENTRAL OHIO

* UNTIL 930 PM EDT

* AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF GALION...AND MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT GILEAD...
  GALION...
  CARDINGTON...
  CHESTERVILLE...
  SPARTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4036 8293 4042 8293 4042 8302 4049 8301
      4072 8309 4083 8290 4071 8276 4070 8262
      4067 8262 4066 8265 4064 8265 4064 8262
      4055 8262 4055 8264 4034 8265
TIME...MOT...LOC 0031Z 322DEG 29KT 4071 8292

$$

SJAMISON
2 follow-up statements
012 
WWUS51 KCLE 280046
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
846 PM EDT THU JUN 27 2013

OHC033-280055-
/O.CAN.KCLE.SV.W.0107.000000T0000Z-130628T0130Z/
CRAWFORD OH-
846 PM EDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY IN
NORTH CENTRAL OHIO IS CANCELLED...

LAT...LON 4036 8293 4042 8293 4042 8302 4049 8301
      4070 8308 4071 8276 4070 8262 4067 8262
      4065 8265 4064 8263 4062 8262 4055 8262
      4053 8264 4034 8265
TIME...MOT...LOC 0045Z 322DEG 29KT 4062 8283

$$

OHC101-117-280130-
/O.CON.KCLE.SV.W.0107.000000T0000Z-130628T0130Z/
MARION OH-MORROW OH-
846 PM EDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR MORROW AND NORTHEASTERN MARION COUNTIES...

AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES NORTH OF EDISON...OR 6 MILES NORTH OF MOUNT GILEAD...MOVING 
SOUTHEAST AT 25 MPH. HEAVY RAIN IS ALSO OCCURING WITH THIS STORM. 

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...MOUNT
GILEAD...CARDINGTON...FULTON...CHESTERVILLE...MARENGO AND SPARTA.

LAT...LON 4036 8293 4042 8293 4042 8302 4049 8301
      4070 8308 4071 8276 4070 8262 4067 8262
      4065 8265 4064 8263 4062 8262 4055 8262
      4053 8264 4034 8265
TIME...MOT...LOC 0045Z 322DEG 29KT 4062 8283

$$

SJAMISON
009 
WWUS51 KCLE 280126
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
926 PM EDT THU JUN 27 2013

OHC101-117-280136-
/O.EXP.KCLE.SV.W.0107.000000T0000Z-130628T0130Z/
MARION OH-MORROW OH-
926 PM EDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR MORROW AND NORTHEASTERN MARION
COUNTIES EXPIRES AT 930 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4036 8293 4042 8293 4042 8302 4049 8301
      4070 8308 4071 8276 4070 8262 4067 8262
      4065 8265 4064 8263 4062 8262 4055 8262
      4053 8264 4034 8265
TIME...MOT...LOC 0126Z 322DEG 29KT 4036 8256

$$

OUDEMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 8:05 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 27, 8:05 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT THU JUN 27 2013

.SYNOPSIS...
LOW PRESSURE OVER PENNSYLVANIA WILL MOVE EAST TONIGHT. ANOTHER AREA
OF LOW PRESSURE AND A TROUGH IN THE UPPER ATMOSPHERE WERE CENTERED
OVER THE NORTHERN GREAT LAKES. THE LOW AND TROUGH WILL SLOWLY SHIFT
SOUTH OVER THE WEEKEND AND BECOME NEARLY STATIONARY WELL INTO NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
UPPER JET FROM NORTHERN PLAINS ACROSS THE MIDWEST WITH THE GREAT
LAKES IN LEFT EXIT REGION. MINOR PERTURBATIONS IN THE FLOW HAVE
KICKED OFF SHOWERS/THUNDERSTORMS IN CLUSTERS FROM HERE UPSTREAM TO
NORTHERN WISCONSIN. WILL STILL HAVE TO DEAL WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE
EVENING...ISOLATED HEAVY RAIN AND MINOR WIND GUSTS. NOT OUT OF THE
WOODS YET FOR MINOR FLOODING FOR THOSE THAT HAVE SEEN MULTIPLE
ROUNDS OF HEAVY RAIN. WILL CONTINUE TO MONITOR THAT. EXPECT A BIT
OF A LULL/LESS COVERAGE IN THE MIDDLE OF THE NIGHT BEFORE THE
PRIMARY SHORTWAVE IS DUE TO ARRIVE FOR FRIDAY MORNING. HAVE
INCREASED PRECIP CHANCES/THUNDER FOR THIS EVENING IN THE FORECAST
GRIDS. HAVE LEFT TEMPERATURES ALONE. GUIDANCE LOW TEMPERATURES MAY
BE A DEGREE OR TWO TOO COOL GIVEN THE DEWPOINTS EXCEPT ACROSS
EXTREME NE OH/NW PA WHERE IT DID NOT WARM UP MUCH TODAY. FORECAST
LOWS WILL MOSTLY BE IN THE LOWER/MID 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
EVERYONE WILL SEE SHOWERS ON FRIDAY AS THE NEXT SHORT WAVE SWINGS
ACROSS THE AREA. AS MENTIONED BEFORE...THERE IS ENOUGH ELEVATED CAPE
THAT WE WILL MENTION THUNDER. NOT COLD ENOUGH ALOFT FOR PURE LAKE
EFFECT SHOWERS BUT WITH COLD ADVECTION...LAKE ENHANCED RAIN IS
LIKELY FRIDAY MORNING INTO EARLY AFTERNOON...PROBABLY FROM AROUND
SANDUSKY EAST. WOULD NOT BE SURPRISED IF WE START TO SEE AT LEAST A
MINOR FLOOD POTENTIAL AGAIN...ESPECIALLY NEAR LAKE ERIE SINCE WE ARE
SO WET. WILL NOT ISSUE ANY FLOOD WATCHES AT THIS TIME SINCE WE ARE
JUST EXPIRING ONE AND THERE IS NOT A LOT OF CONFIDENCE IN THE NEW
RAINFALL AMOUNTS.

THE TROUGH ALOFT IS PROGGED TO SWING ACROSS THE AREA ON SATURDAY.
WILL CONTINUE WITH A FORECAST OF "SHOWERS LIKELY AND A CHANCE OF
THUNDER". NOT SURE IF IT WILL BE CLOUDY WITH FREQUENT SHOWERS OR IF
IT WILL BE A VARIABLE SKY TYPE OF DAY WITH A FEW PEAKS OF SUN AND
COME AND GO SHOWERS. THE TROUGH IS PROGGED TO CLOSE OFF OVER THE
MIDWEST BY LATER SUNDAY AND MONDAY. THIS IS NOT A FAVORABLE POSITION
FOR MUCH IMPROVEMENT IN OUR WEATHER. TYPICALLY IN SUMMER WE WOULD
EXPECT A DIURNAL FLAIR UP OF SHOWERS EACH DAY AND A FEW BREAKS IN
THE CLOUDS BUT IN GENERAL A PARTLY TO MOSTLY CLOUDY SKY WITH
SCATTERED SHOWERS. FORECAST HIGH TEMPERATURES WILL BE A LITTLE BELOW
NORMAL. WILL NOT GO TOO COLD ON THE LOWS (GENERALLY LOWER 60S)
SINCE DEWPOINTS WILL LIKELY NOT DROP ALL THAT MUCH.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LITTLE CHANGE IN THE EXTENDED FORECAST WITH UPPER LEVEL TROUGH
REMAINING OVER THE AREA UNTIL LATE IN THE FORECAST.  EXPECT MOSTLY
CLOUDY CONDITIONS WITH INTERMITTENT RAIN SHOWERS THROUGH THE PERIOD
AS SHORT WAVE TROUGHS MOVE ACROSS THE AREA.  WILL ALSO KEEP A
LINGERING CHANCE FOR AFTERNOON TSRA. TEMPS SHOULD JUST BE A LITTLE
BELOW AVERAGE.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
CONVECTION OVER THE REGION WILL POP OFF SOME THUNDERSTORMS PRIMARILY
IN THE WEST WHICH WILL WEAKEN AS THEY MOVE EAST LATE TONIGHT. HEAVY
RAIN AND GUSTY WINDS WILL ACCOMPANY ANY TSRA. AS THE SHORTWAVE
PASSES SOME LIGHT RAIN WILL TAPER OFF TO SOME FOG AND/OR IFR
CEILINGS OVERNIGHT. THIS WILL BE FOLLOWED BY SOME MVFR CEILINGS FOR
PART OF FRIDAY BEFORE THE DRIER AIR FILTERS IN AND LIFTS CLOUDS.

.OUTLOOK...NON-VFR IN SCATTERED SHOWERS/THUNDERSTORMS AS WELL AS
EARLY MORNING FOG THROUGH MONDAY.

&&

.MARINE...
SERIES OF SURFACE LOW PRESSURE SYSTEMS LINGER OVER THE LAKE INTO THE
WEEKEND.  WINDS AND WAVES WILL BE LIGHT BUT THERE WILL ALSO BE
INTERMITTENT RAIN WITH A CHANCE OF THUNDER.   WINDS TURN TO THE
NORTHEAST AND INCREASE TO 10 TO 15 KNOTS SATURDAY NIGHT SETTING UP
CHOPPY CONDITIONS ON THE LAKE THAT WILL LAST THROUGH MONDAY.  IF
GRADIENT A LITTLE STRONGER COULD REQUIRE SMALL CRAFT ADVISORY FOR
SUNDAY INTO MONDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK/OUDEMAN
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Jun 27, 3:49 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
349 PM EDT THU JUN 27 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-282000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
349 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE
MIDDLE OF NEXT WEEK SO THE POTENTIAL FOR FLOODING WILL REMAIN
ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-282000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
349 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 5:30 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
530 PM EDT THU JUN 27 2013

OHZ003-272215-
LUCAS-
530 PM EDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT FOR LUCAS COUNTY UNTIL 615 PM EDT...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
OREGON TO 7 MILES NORTHWEST OF SYLVANIA...MOVING SOUTHEAST AT 20 MPH.

A CLUSTER OF STORMS OVER SOUTHERN MICHIGAN WILL MOVE INTO LUCAS COUNTY
THROUGH 630 PM. MODERATE TO HEAVY RAIN...FREQUENT LIGHTNING...AND
PEA SIZE HAIL IS POSSIBLE WITH THESE STORMS. THOSE IN LUCAS COUNTY
SHOULD MONITOR NOAA WEATHER RADIO FOR POSSIBLE WARNINGS.

THE TOWNS OF BERKEY...OTTAWA HILLS...MAUMEE AND HARBOR VIEW ARE ALSO
IN THE PATH OF THESE STORMS.

SJAMISON
Local storm report, Jun 27, 6:26 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             PERRYSBURG              41.55N 83.62W
06/27/2013  E1.00 INCH       WOOD               OH   TRAINED SPOTTER

            LARGE BRANCHES AND QUARTER SIZE HAIL OBSERVED ALONG ROUTE
            20 IN PERRYSBURG.

&&

SJAMISON
Special weather statement, Jun 27, 7:33 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
733 PM EDT THU JUN 27 2013

OHZ007>010-017>019-027-028-280000-
CRAWFORD-ERIE-HANCOCK-HURON-LORAIN-OTTAWA-SANDUSKY-SENECA-WYANDOT-
733 PM EDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT FOR EASTERN HANCOCK...EASTERN OTTAWA...
EASTERN SANDUSKY...ERIE...HURON...NORTHEASTERN WYANDOT...NORTHERN
CRAWFORD...SENECA AND WESTERN LORAIN COUNTIES UNTIL 800 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KELLEYS ISLAND TO
BELLEVUE TO NEW RIEGEL...MOVING SOUTHEAST AT 20 MPH. THESE STORMS CAN
PRODUCE WINDS UP TO 50 MPH AND PEA SIZE HAIL. TORRENTIAL RAIN HAS ALSO
BEEN OBSERVED WITH SIMILAR STORMS. THESE STORMS WILL CONTINUE THROUGH 8 PM.

SJ
Local storm report, Jun 27, 7:46 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
746 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     PERRYSBURG              41.55N 83.62W
06/27/2013                   WOOD               OH   TRAINED SPOTTER

            14 INCH DIAMETER TREE UPROOTED.

&&

MITCHELL
Special weather statement, Jun 27, 7:55 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
755 PM EDT THU JUN 27 2013

OHZ009-018-019-028-029-280030-
CRAWFORD-ERIE-HURON-RICHLAND-SENECA-
755 PM EDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT FOR HURON...NORTHEASTERN CRAWFORD...
RICHLAND...SOUTHEASTERN SENECA AND SOUTHERN ERIE COUNTIES UNTIL 830
PM EDT...

AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORWALK TO WILLARD
TO NEW WASHINGTON...MOVING SOUTHEAST AT 20 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING WIND GUSTS AROUND 50 MPH AND PEA SIZE HAIL. HEAVY RAIN WITH
VISIBILITIES UNDER A HALF MILE CAN ALSO BE EXPECTED WITH THESE
STORMS.

SJ
Local storm report, Jun 27, 8:14 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             4 W GENOA               41.52N 83.44W
06/27/2013  E1.00 INCH       WOOD               OH   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:21 PM EDTSevere Thunderstorm WarningCLEAshland54 min
Jun 27, 9:33 PM EDTAreal Flood WarningCLEAshland, Knox, Richland8 hr
Jun 28, 1:09 PM EDTSevere Thunderstorm WarningCLECrawford, Richland, Seneca, Wyandot66 min
Jun 28, 2:12 PM EDTSpecial Marine WarningCLE93 min
Jun 28, 2:28 PM EDTSevere Thunderstorm WarningCLEStark, Wayne62 min
Jun 28, 2:51 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky54 min
Jun 28, 3:31 PM EDTFlash Flood WarningCLEErie, Huron, Lorain, Medina6 hr
Jun 28, 3:36 PM EDTSevere Thunderstorm WarningCLELorain, Medina54 min
Jun 28, 5:48 PM EDTSevere Thunderstorm WarningCLECrawford, Knox, Marion, Morrow, Richland57 min
Jun 28, 6:18 PM EDTAreal Flood WarningCLECrawford, Hancock, Wyandot8 hr
Jun 28, 6:37 PM EDTSpecial Marine WarningCLE83 min
Jun 28, 6:56 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa49 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.